
| ID | 33996 |
| フルテキストURL | |
| 著者 |
Seidler, Jan
Academy of Sciences of the Czech Republic
|
| 抄録 | Sucient conditions are found for stochastic convolution integrals driven by a Wiener process in a Hilbert space to belong to the Orlicz space expL2; standard exponential tail estimates follow from these results. Proofs are based on the extrapolation theory and are rather simple. |
| 備考 | Digital Object Identifier:10.1112/S0024610702003745
Published with permission from the copyright holder. This is the institute's copy, as published in Journal of the London Mathematical Society, Feb. 2003, Volume 67, Issue 1, Pages 245-258. Publisher URL:http://dx.doi.org/10.1112/S0024610702003745 Copyright © The London Mathematical Society, 2003. All rights reserved. |
| 発行日 | 2003-2
|
| 出版物タイトル |
Journal of the London Mathematical Society
|
| 巻 | 67巻
|
| 号 | 1号
|
| 開始ページ | 245
|
| 終了ページ | 258
|
| 資料タイプ |
学術雑誌論文
|
| 言語 |
英語
|
| 査読 |
有り
|
| DOI | |
| Submission Path | mathematics_general/3
|